14 February 2015

side effects

The doc warned me I might have problems with the meds and their side effects, using the exact words, "You may feel worse before you start to feel better."

So true, doc. Last week was suck city. This weekend I am both trying to suck it up for the purposes of maximizing toot time, and trying to take advantage of the opportunity to lay on the couch when I feel bad instead of pretending like I don't feel like shit at work. (Which, fortunately, I've become very good at over the years.)

This evening I tried doing some of my digestive yoga, which seemed to help a little, and hopefully things calm down before I force another set of pills down my throat at bedtime.

Thoughts:
I never thought it would be so hard to take pills. But when you take so many of them they seem to get stuck in your throat, or try to work their way back up, or you swallow air with them which makes you both nauseated and burpy combined with the other feelings, etc.
The instructions indicate to take a dose after meals and at bedtime. The problem is, on weekdays I generally go to bed about 2 hours after I eat dinner, which piles the doses right on top of each other. In an effort not to rocket-launch these pills into my stomach in rapid succession, (and possibly relieve some of the discomfort) I've started setting an alarm for midnight to take the bedtime dose, or about 4 hours after dinner. It sucks both to wake up and to stay upright for the required 10 minutes after taking the pills so they don't burn a hole in the esophagus.
And that's all the detail I'll really get into because everyone knows the other random ass side effects of antibiotics.

No comments: